MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6226-2-644
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The following has been reported: adverse event that occurred in join study case (awa-68).(b)(6), 2018: bha performed.(b)(6), 2018: early postoperative infection was confirmed.Cleaning and revision of inner head and bipolar cup was performed.Stem preserved.(b)(6), 2019: patient's outcome was confirmed as "recovery".
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 6720-0435 size 4 accolade ii 132 deg lot 66336203, 6260-5-126 v40 cocr head 26mm/0 lot 66903602.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Additional Manufacturer Narrative
This report, 0002249697-2023-00192 was found to be a duplicate of mfr report # 0002249697-2019-01386.All data for this patient's experience will be captured under mfr report # 0002249697-2019-01386.This product inquiry is being closed as a duplicate.
 
Event or Problem Description
This report, 0002249697-2023-00192 was found to be a duplicate of mfr report # 0002249697-2019-01386.All data for this patient's experience will be captured under mfr report # 0002249697-2019-01386.This product inquiry is being closed as a duplicate.The following has been reported: adverse event that occurred in join study case ((b)(4)).(b)(6), 2018: bha performed.(b)(6), 2018: early postoperative infection was confirmed.Cleaning and revision of inner head and bipolar cup was performed.Stem preserved.(b)(6), 2019: patient's outcome was confirmed as "recovery".

Brand Name
CENTRAX DURATION 26MM X 44MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
centennial park, elstree
mahwah, NJ 07430
2018315000
MDR Report Key16442177
Report Number0002249697-2023-00192
Device Sequence Number5860498
Product Code JDI
UDI-Device Identifier07613327032178
UDI-Public07613327032178
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number6226-2-644
Device Catalogue Number6226-2-644
Device Lot Number2J4E2X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight35 KG